# SDR 19PB20160920001

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 1,729 hours, 1,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SMI
- Part serial: 01104
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ISLE LIGHTS AT LT AFT CABIN AND EXIT LOCATOR SIGN AT MID CABIN WILL NOT ILLUMINATE
